# SDR DALA2016031402181

- Difficulty date: March 13, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,007 hours, 21,073 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Universal
- Condition: Corroded
- Location: Nr 3 Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP DRIVE AFT UNIVERSAL IS CORRODED.  REPLACED U-JOINT AS NECESSARY REF AMM 27-51-17.
